# SDR CALA2018062211492

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 95,964 hours, 9,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215775
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT BATTERY PACK M33096 WAS FOUND TO HAVE LOW CAPACITY.   THE BATTERY PACK M33096 WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
